Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Diagnosed with costochondritis, taking cataflam, no relief from pain, tenderness under arm, on chest and stomach. Cause?

I was diagnosed with chostochondritis a week ago. Prescribed me to cataflam . The pain has not stop yet has not gotten worse. It is however moving. From place to place. Someday ill have tenderness under my arm or on my chest or on my stomach . I can only feel it when i press on areas. Is it something other the what they say?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Costochondritis is usually self limiting inflammation of coastal cartilage that connects ribs to sternum.
Treatment include analgesics or anti-inflammatory drugs that you are already taking. If pain is unbearable ,you may take steroid injections.
Other causes that mimic costochondritis need to be evaluated by proper clinical examination.

Take Care
Dr.Indu Bhushan
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor